MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 5/4 X 15MM; DENTAL IMPLANT
Catalog Number BNPT5415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that patient presented with pain (unbearable) requested to have implant removed.Tooth #4.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
One 3i t3 with dcd tapered implant, (bnpt5415) was returned for evaluation.Visual/physical evaluation of the as returned product identified signs of use, but no apparent signs of malfunction.Cal05593632 (due: may 30, 2024).Dhr and sterilization records (op0210) review was completed for the subject lot number 2022100256.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022100256 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: medical: pain.¿ the customer did not submit images for the reported event.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi), rev j - 8/1/2022.Information identified: potential adverse events.Per the applicable ifu, ¿potential adverse events associated with the use of dental implants may include failure to integrate, loss of integration, dehiscence requiring bone grafting, perforation of the maxillary sinus, inferior border, lingual plate, labial plate, inferior alveolar canal, or gingiva, infection as reported by abscess, fistula, suppuration, inflammation, or radiolucency, persistent pain¿.Based on the investigation and risk management file review, the most likely root causes determined from the investigation were incorrect techniques use during placement.Therefore, based on the available information, device malfunction has not occurred.Additionally, the reported event could not be verified as the exact details of event were unknown/unverifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 5/4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17732988
Report Number0001038806-2023-01711
Device Sequence Number20468835
Product Code DZE
UDI-Device Identifier00844868029496
UDI-Public(01)00844868029496(17)271020(10)2022100256
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBNPT5415
Device Lot Number2022100256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic